# SDR DALA2017011000391

- Difficulty date: January 9, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 63,097 hours, 17,382 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E, DAMAGED NOTICED ON THE FIRST TRACK LOWER CUT-OUT FOR THE NR 5 SLAT.  REPAIRED IAW ER/A 401339-14MA &  SRM 51-70-17 PAR.4.G.
